# SDR DALA2018072304607

- Difficulty date: July 23, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 74,243 hours, 55,535 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHTS INOP FROM 31ED AFT TO TAILCONE AREA. FOUND WIRE L982U14 GROUNDING OUT/CHAFFED AT LIGHT ASSY L2-848. REPAIRED WIRE AND REPLACED FUSE AT BATTERY PACK B5-212 PER SWPM CH.20. CKS GOOD. OK FOR SVC.
